MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-020-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the fiber broke during holmium enucleation of the prostate procedure.The fiber was replaced, and another fiber was used to complete the procedure.There were no patient complications.
 
Additional Manufacturer Narrative
Exact b3 date of event was not provided.
 
Additional Manufacturer Narrative
The returned fiber was received and analyzed by the post market quality assurance laboratory.The device was received broken into two pieces, confirming the reported event.The fiber tip exhibited normal degradation, and the connector showed no defects.The device successfully passed the functional test.Based on the available information, it is likely that procedural conditions during device setup or use contributed to the fiber body break.As stated in the device instructions for use (ifu), users should inspect the fiber for kinks, punctures, fractures, or other damage prior to use.If any damage is observed, the fiber should not be used and must be returned to the supplier for replacement.Exact b3 date of event was not provided.
 
Event or Problem Description
It was reported that; the fiber broke during a holmium laser enucleation of the prostate procedure.The fiber was replaced, and another fiber was used to complete the procedure.There were no patient complications.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22502318
Report Number2124215-2025-46863
Device Sequence Number7013443
Product Code GEX
UDI-Device Identifier17290109145669
UDI-Public(01)17290109145669(11)240809(17)290709(10)19240824
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-020-01
Device Catalogue Number0644-020-01
Device Lot Number0019240824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown